Ombres Convexité, régularité et sous-harmonicité

Alano Ancona Départment de Mathématiques, Université Paris Sud

TBD mathscidoc:1701.332827

Arkiv for Matematik, 33, (1), 1-44, 1993.9
Let$f:V$→$R$be a function defined on a subset$V$of$R$^{$n$}×$R$^{$d$}let$⃜:x→$inf{$f(x t)$;$t$such that$(x t)∈V}$denote the$shadow$of$f$and let$Φ$=${(x t)∈V; f(x t)=⃜(x)}$This paper deals with the characterization of some properties of ⃜ in terms of the infinitesimal behavior of$f$near points ζ∈$Φ$proving in particular a conjecture of J M Trépreau concerning the case$d$=1 Characterizations of this type are provided for the convexity the subharmonicity or the$C$^{1 1}regularity of ⃜ in the interior of$I={x∈$$R$^{n};ε$R$^{d}$(x t)∈V}$and in the$C$^{1 1}case an expression for$D$^{2}⃜ is given To some extent an answer is given to the following question: which convex function ⃜:$I$→$R$$I$interval ϒ$R$(resp which function √:$I$→$R$of class$C$^{1 1}) is the shadow of a$C$^{2}function$f:I$×$R→R$?
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:44 uploaded by arkivadmin ] [ 176 downloads ] [ 0 comments ]
@inproceedings{alano1993ombres,
  title={Ombres Convexité, régularité et sous-harmonicité},
  author={Alano Ancona},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203544834461636},
  booktitle={Arkiv for Matematik},
  volume={33},
  number={1},
  pages={1-44},
  year={1993},
}
Alano Ancona. Ombres Convexité, régularité et sous-harmonicité. 1993. Vol. 33. In Arkiv for Matematik. pp.1-44. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203544834461636.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved